# SDR TWRA9825

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'A' ZONE EGRESS LIGHTING INOP.  REPAIRED 'Z' ZONE EGRESS LIGHTING WIRES, OPS CHECK OK PER MM 33-51-00.  (M)
